Hadamard operations on rational functions
Groupe de travail d'analyse ultramétrique, Volume 10 (1982-1983) no. 1, Talk no. 4, 11 p.
@article{GAU_1982-1983__10_1_A3_0,
     author = {van der Poorten, Alferd J.},
     title = {Hadamard operations on rational functions},
     journal = {Groupe de travail d'analyse ultram\'etrique},
     publisher = {Secr\'etariat math\'ematique},
     volume = {10},
     number = {1},
     year = {1982-1983},
     note = {talk:4},
     zbl = {0543.10006},
     language = {en},
     url = {http://www.numdam.org/item/GAU_1982-1983__10_1_A3_0}
}
Van der Poorten, Alfred J. Hadamard operations on rational functions. Groupe de travail d'analyse ultramétrique, Volume 10 (1982-1983) no. 1, Talk no. 4, 11 p. http://www.numdam.org/item/GAU_1982-1983__10_1_A3_0/

[1] Bombieri (E.). - On G-functions, Recent progress in analytic number theory, Edited by H. Halberstam and C. Hooley. Vol. 2, n° 24, p. 1-67. - London, New York, Toronto [etc.], Academic Press, 1981. | MR 637359 | Zbl 0461.10031

[2] Cantor (D.G.). - On arithmetic properties of the Taylor series of rational functions, Canadian J. of Math., t. 21, 1969, p. 378-382. | MR 239063 | Zbl 0179.06402

[3] Cantor (D.G.). - On arithmetic properties of the Taylor series of rational functions, II, Pacific J. of Math., t. 41, 1972, p. 329-334. | MR 306159 | Zbl 0249.12013

[4] Cassels (J.W.S.). - An embedding theorem for fields, Bull. Austral. math. Soc., t. 14, 1976, p. 193-198 ; Addendum : ibid t. 14, 1976, p. 479-480. | MR 422221 | Zbl 0345.12104

[5] Goldstein (L.J.). - Analytic number theory. - Englewood Cliffs, Prentice Hall, 1971. | MR 498335 | Zbl 0226.12001

[6] Loxton (J.H.) and Van Der Poorten (A.J.). - On the growth of recurrence sequences, Proc. Cambridge phil. Soc., t. 81, 1977, p. 369-376. | MR 450184 | Zbl 0348.10007

[7] Parent (D.P.). - Exercices de théorie des nombres. - Paris, Gauthier-Villars, 1978 (Collection μB). | Zbl 0387.10001

[8] Pourchet (Y.). - Solution du problème arithmétique du quotient de Hadamard de deux fractions rationnelles, C. R. Acad. Sc. Paris, t. 288, 1979, série A, p. 1055-1057. | MR 541979 | Zbl 0421.13005

[9] Ritt (J.F.). - A factorisation theory for functions Σni=1 ai eα1X, Trans. Amer. math. Soc., t. 29, 1927, p. 584-596. | JFM 53.0122.06

[10] Robba (Philippe). - Nombre de zéros des fonctions exponentielles - Polynômes, d'après A. J. Van Der Poorten, Groupe d'étude d'Analyse ultramétrique, 4e année, 1976/77, n° 9, 3 p. | Numdam | Zbl 0381.12010

[11] Salem (R.). - Algebraic numbers and Fourier analysis. - Boston (D. C.) Heath and company, 1963 (Heath mathematical Monographs). | MR 157941 | Zbl 0126.07802

[12] Van Der Poorten (A.J.) and Tijdeman (R.). - On common zeros of exponential polynomials, Enseignement mathématiques, Genève, t. 21, 1975, p. 57-67. | MR 379387 | Zbl 0308.30006

[13] Van Der Poorten (A.J.). - Some topics of recurrent interest, Colloquium in number theory [Budapest, 1981], Macquarie University Mathematical Report 81-0037 (à paraître dans les Colloquia mathematica Societatis Janos Bolyai). | Zbl 0543.10007

[14] Van Der Poorten (A.J.) and Schlickewei (H.P.). - The growth conditions for recurrence sequences (à paraître).